Health knowledge made personal
Join this community!
› Share page:

Topamax


Posted by mamame

I have been on Topamax for 8 years for Migraine's.  I don't seem to have them anymore.  Is it safe to go off of this? 
 
Answers (1)
Sort by: Newest first | Oldest first

Hi, mamame,

Good question! Unfortunately, there really isn't a good answer. You could certainly ask your doctor to help you taper off the Topamax to see if you still need it. The potential problem with this is that if you go off it, then discover you do still need it, it might not work again. There's just no way to know other than trying.

Good luck,
Teri

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: